MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROMUS PREMIER; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION PROMUS PREMIER; STENT, CORONARY, DRUG-ELUTING
Model Number 9584
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/16/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that mislabeling occurred.During unpacking of an promus premier stent, it was noticed that the size on the package (3.5mmx16mm) and the device inside (3.5mmx20mm) did not match.The device was not used and a new promus premier stent was used to complete the procedure.No patient complications were reported.
 
Event or Problem Description
It was reported that mislabeling occurred.During unpacking of an promus premier stent, it was noticed that the size on the package (3.5mmx16mm) and the device inside (3.5mmx20mm) did not match.The device was not used and a new promus premier stent was used to complete the procedure.No patient complications were reported.The device was returned in an opened outer box.The blue tab seal was not intact.The outer box packaging was labelled as promus premier 3.50 x 16 mm batch# 22290101.A foil pouch with seal intact labelled promus premier 3.50 x 20 mm batch# 21942673 was inside the opened box packaging labelled promus premier 3.50 x 16 mm batch# 22290101.The foil pouch opened by analyst and the inner tyvek pouch labelled promus premier 3.50 x 20 mm batch# 21942673 was inside with seal intact lot# 21932653-019.No other issues were identified during product analysis.Analysis determined that the condition of the returned device was consistent with the complaint incident as the label on the outer box packaging was different from the label on the actual device inside the box.The outer box packaging was returned open with the blue tab seal broken.A general action was assigned to the secondary pack product unit for manufacturing information and a response was received which confirmed that controls are in place during the manufacturing process to prevent incorrect labelling and that the two batches were manufactured and packaged on different dates.This is not a manufacturing issue, the incident cannot be confirmed.

Brand Name
PROMUS PREMIER
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7957814
Report Number2134265-2018-61713
Device Sequence Number930293
Product Code NIQ
UDI-Device Identifier08714729844747
UDI-Public08714729844747
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/10/2019
Device Model Number9584
Device Catalogue Number9584
Device Lot Number0022290101
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2018
Initial Date Received by Manufacturer 09/17/2018
Supplement Date Received by Manufacturer11/15/2018
Initial Report FDA Received Date10/11/2018
Supplement Report FDA Received Date12/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1